# SDR USAA2010012590179

- Difficulty date: January 4, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65505773
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON VERTICAL STABILIZER LEFT SPAR CHORD ASSEMBLY BETWEEN STAB STA 237.5 TO STAB STA 255.9, WL 175.  REPAIRED VERTICAL STABILIZER LEFT SPAR CHORD IAW EA 132834.
